MathSciNet Relay Station
MathSciNet bibliographic data
MR2984501 47A68
Ephremidze, Lasha; Spitkovsky, Ilya M. A remark on a polynomial matrix factorization theorem. Georgian Math. J. 19 (2012), no. 3, 489–495.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement